Bum chicka wow wow

at Posted by Kusum Rohra
So recently I was put on some new medication and unfortunately I am wary of starting any medication so I quickly did what any sensible fool with a good internet connection and a healthy disregard for most doctors' advice would do; I googled. One of the side effects listed was slight pain, in the well ...Gluteus maximus.

I usually spend a very large part of my day sitting comfortably on my gluteus maximum and working on my laptop. This was the second day of my medication and as on any usual day I was working on my laptop while sipping on some green tea. I got up to get a refill for my tea and that is when I felt a slight discomfort in my bon bons, the right bon to be specific and it felt hot to touch. No I mean it. It was hot, as in high in temperate. I was immediately concerned at the very same time perplexed by this specific local heating of my bum.  I scouted the big bad internet to understand what exactly was happening! What kind of weird side effect was this, all they said was slight discomfort, nobody mentioned that my bon bons will be set of fire! I couldn't find anything online so I decided I must call the doctor and just as I was about to call her it hit me ........... I had been sitting on the Laptop charger all this while and umm that is the reason my bum chicka went all wow wow.

You can stop laughing now, it could very well have been a side effect from the medication, really you must show some compassion, I am on medication after all!


Ankit Agarwal said...

What a Bum-mer :P

شقق مفروشة فى الشرقية said...

i love your blog a lot.